MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED MGS REAMER, LOCKING, S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. AUGMENTED MGS REAMER, LOCKING, S; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AUGMENTED MGS REAMER, LOCKING, S
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/30/2025, an arthrex employee reported via (b)(4) that (qty.2) ar-9675t-s augmented small locking reamers froze up within the orientation sleeve.They were discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
-complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, incorrect assembly, and improper alignment of the device during insertion.

Brand Name
AUGMENTED MGS REAMER, LOCKING, S
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23569040
Report Number1220246-2025-05087
Device Sequence Number13226414
Product Code LXH
UDI-Device Identifier00888867499034
UDI-Public(01)00888867499034(11)250228(17)300131(10)15397430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED MGS REAMER, LOCKING, S
Device Catalogue NumberAR-9675T-S
Device Lot Number15397430
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown